# SDR UALA2010012200271

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 42,127 hours, 16,893 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111600U
- Condition: Malfunctioned
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN'T SEE YELLOW AIR FLOW INDICATOR ON F-O O2 MASK. REPLACED FO 02 MASK STOWAGE BOX. CHECKS GOOD.
